Alert archive / Arkansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 211, NWS Tulsa, OK

May 15, 2022Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2022, 6:36 PM CDT for Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2022, 6:36 PM CDT (23:36 UTC)
Expired
May 15, 2022, 7:15 PM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Crawford County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 63 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:23 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
403 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

378 
WUUS54 KTSA 152336
SVRTSA
ARC033-143-OKC001-135-160015-
/O.NEW.KTSA.SV.W.0211.220515T2336Z-220516T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
636 PM CDT Sun May 15 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Crawford County in northwestern Arkansas...
  Southwestern Washington County in northwestern Arkansas...
  Northeastern Sequoyah County in east central Oklahoma...
  Eastern Adair County in northeastern Oklahoma...

* Until 715 PM CDT.

* At 635 PM CDT, a severe thunderstorm was located over Westville,
  moving southeast at 35 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations in or near the path include...
  Stilwell...                       Cedarville...
  Mountainburg...                   Natural Dam...
  Lincoln...                        Westville...
  Chester...                        Adair State Park...
  Christie...                       Devils Den State Park...
  Lake Fort Smith...                Strickler...
  Cincinnati...                     Maryetta...
  Lee Creek...                      Baron...
  Short...                          Clyde...
  Canehill...                       Uniontown...

This includes Interstate 49 between mile markers 29 and 40.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3600 9472 3608 9452 3564 9409 3548 9454
TIME...MOT...LOC 2335Z 333DEG 31KT 3597 9458 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

69
1 follow-up statement
018 
WWUS54 KTSA 152347
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
647 PM CDT Sun May 15 2022

ARC033-143-OKC001-135-160015-
/O.CON.KTSA.SV.W.0211.000000T0000Z-220516T0015Z/
Crawford AR-Washington AR-Sequoyah OK-Adair OK-
647 PM CDT Sun May 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN CRAWFORD...SOUTHWESTERN WASHINGTON...NORTHEASTERN
SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES...

At 646 PM CDT, a severe thunderstorm was located 4 miles east of
Baron, moving southeast at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Stilwell...                       Cedarville...
Mountainburg...                   Natural Dam...
Lincoln...                        Chester...
Adair State Park...               Devils Den State Park...
Lake Fort Smith...                Strickler...
Maryetta...                       Lee Creek...
Baron...                          Short...
Clyde...                          Canehill...
Uniontown...                      Odell...
Morrow...                         

This includes Interstate 49 between mile markers 29 and 40.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3590 9468 3600 9444 3564 9409 3548 9454
TIME...MOT...LOC 2346Z 333DEG 28KT 3591 9455 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 1:52 PM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, May 15, 1:52 PM CDT, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
152 PM CDT Sun May 15 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(The rest of this afternoon and tonight)
Issued at 152 PM CDT Sun May 15 2022

A steady stream of thunderstorms will continue to pummel
far northeast Oklahoma and northwest Arkansas into the early
evening hours in the developing northwesterly flow aloft. These
storms will continue to produce heavy rains, strong gusty winds
and hail up to the size of quarters. Additional thunderstorms
are set to develop in the vicinity of an outflow boundary
across northeast Oklahoma that currently extends from near Westville
across the Tulsa metro and just to near Stillwater. The
boundary is expected to become nearly stationary with the strong
heating taking place across the area and a meso low developing
across north-central Oklahoma. With a weakening cap and surface CAPE
values of 4000-5000 J/KG, rapid storm development is expected late
this afternoon near the boundary. The thunderstorms are then
expected to congeal into an MCS this evening and spread to the
south-southeast in advance of a cold front moving through the
region. These storms will be capable of producing large hail
to the size of tennis balls, 80 mph winds and possibly a tornado
early in the event near the outflow boundary. The thunderstorms
should mostly be out of the area by early Monday morning.

&&

.LONG TERM...
(Monday through Sunday)
Issued at 152 PM CDT Sun May 15 2022

High pressure is set to prevail across the region on Monday
as the cold front eventually stalls across north Texas. There
will be a slight chance of showers and thunderstorms Monday
night into Tuesday morning as a mid-level shortwave moves
across the region. Portions of northeast Oklahoma and northwest
Arkansas may see scattered showers and storms Tuesday night into
Wednesday morning as the stalled front moves back north as a warm
front. The timing of the late week/weekend storm system seems
to be a little faster, so pops have been increased across
the area on Friday. Will continue the pops for Saturday for
now. However, they may be removed with later forecasts if the
faster timing of this system pans out. Regardless, it looks
like cooler temperatures are on tap for the weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1253 PM CDT Sun May 15 2022

VFR conditions will prevail outside of storm activity into the
evening. MVFR/IFR vsbys possible with any storms that directly
affect terminals. Most confident in the near term over in far NW
AR where tempo IFR was inserted. The latest data suggests some
potential for MVFR cigs behind a cold front late tonight into
Monday morning.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  81  64  86 /  50   0  20  20
FSM   65  83  64  87 /  70   0  20  20
MLC   63  83  65  88 /  60   0  20  20
BVO   57  80  60  86 /  30   0  20  20
FYV   59  81  60  84 /  70   0  20  20
BYV   58  77  57  81 /  70   0  20  20
MKO   60  80  62  85 /  60   0  20  20
MIO   56  77  59  83 /  70   0  20  20
F10   61  80  64  86 /  60   0  20  20
HHW   66  85  66  90 /  50   0  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...10
LONG TERM....10
AVIATION...30
Hazardous weather outlook, May 15, 4:50 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
450 PM CDT Sun May 15 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
450 PM CDT Sun May 15 2022

...SEVERE STORMS ONGOING THIS AFTERNOON...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

TORNADO.
 	RISK...Limited.
	AREA...East-Central and Southeast Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...East-Central into Southeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...East-Central into Southeast Oklahoma.
	ONSET...This Afternoon.

HEAVY RAIN.
	RISK...Limited.
	AREA...East-Central into Southeast Oklahoma.
	ONSET...This Afternoon.

DISCUSSION...

There is an enhanced risk of severe storms this afternoon across
much of eastern Oklahoma and west central Arkansas. The greatest
risk is located across east-central into southeast Oklahoma into
west-central Arkansas near an advancing outflow boundary. Very
large hail to around 2 inches in diameter, damaging winds to
around 70 mph and a low tornado threat will accompany the storms.
The tornado threat will be higher with any storm that can hug the
boundary. The storms may eventually congeal into a cluster with a
damaging wind threat into southeast Oklahoma this evening.
Additional storms are also possible across northeast Oklahoma
behind the outflow boundary and will pose a large hail threat as
well. Locally heavy rainfall and a limited flash flood threat are
possible across east-central into southeast Oklahoma as well.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY thru WEDNESDAY...Thunderstorm Potential.
THURSDAY...High Wind Potential.
FRIDAY and SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

Low thunderstorm chances will return late Monday night and Tuesday
morning as a warm front lifts north across the area. A cold front
will move into the area Friday, bringing another chance of
thunderstorms. Unsettled weather will continue into next weekend,
with storm chances continuing.

weather.gov/tulsa contains additional information.

Lacy

In the hours before

Local storm report, May 15, 5:54 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             3 ESE WEBBERS FALLS     35.49N 95.07W
05/15/2022  E1.00 INCH       SEQUOYAH           OK   AMATEUR RADIO

&&
Local storm report, May 15, 6:00 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             BOKOSHE                 35.19N 94.79W
05/15/2022  E1.25 INCH       LE FLORE           OK   AMATEUR RADIO

&&
Local storm report, May 15, 6:13 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             3 NE COOKSON            35.74N 94.88W
05/15/2022  E2.00 INCH       CHEROKEE           OK   PUBLIC

            REPORT VIA TWITTER FROM THE MEDIA.

&&

RJS
Special weather statement, May 15, 6:13 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
613 PM CDT Sun May 15 2022

OKZ073-160015-
Pittsburg OK-
613 PM CDT Sun May 15 2022

...A strong thunderstorm will impact portions of southwestern
Pittsburg County through 715 PM CDT...

At 611 PM CDT, Doppler radar indicated a strong thunderstorm over
Horntown, moving south at 25 mph. Large hail is expected to fall
over Hughes County.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Kiowa...                          Ashland...
Haywood...                        Scipio...
Arpelar...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9595 3468 9590
      3468 9609
TIME...MOT...LOC 2311Z 353DEG 21KT 3510 9624

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

69
Special weather statement, May 15, 6:21 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
621 PM CDT Sun May 15 2022

ARZ010-OKZ069-160015-
Washington AR-Adair OK-
621 PM CDT Sun May 15 2022

...A strong thunderstorm will impact portions of southwestern
Washington and central Adair Counties through 715 PM CDT...

At 621 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
west of Watts, moving southeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Stilwell...                       Lincoln...
Westville...                      Watts...
Adair State Park...               Christie...
Devils Den State Park...          Strickler...
Cincinnati...                     Maryetta...
Baron...                          Ballard...
Clyde...                          Canehill...
Odell...                          Summers...
Morrow...

This includes Interstate 49 near mile marker 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3576 9469 3616 9478 3616 9457 3615 9456
      3611 9455 3610 9451 3575 9417
TIME...MOT...LOC 2321Z 320DEG 25KT 3609 9468

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

69
Local storm report, May 15, 6:28 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             2 SSE OKEMAH            35.41N 96.30W
05/15/2022  E4.50 INCH       OKFUSKEE           OK   EMERGENCY MNGR

&&

RJS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:11 PM CDTSpecial Weather StatementTSAMadison49 min
May 14, 7:11 PM CDTSpecial Weather StatementTSAMadison34 min
May 14, 7:35 PM CDTSevere Thunderstorm WarningTSAMadison40 min
May 14, 8:14 PM CDTSpecial Weather StatementTSAMadison31 min
May 14, 9:02 PM CDTSpecial Weather StatementTSAWashington28 min
May 14, 9:17 PM CDTSevere Thunderstorm WarningTSAWashington43 min
May 14, 9:43 PM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Washington47 min
May 15, 3:44 AM CDTSpecial Weather StatementTSABenton31 min
May 15, 11:59 AM CDTSevere Thunderstorm WarningTSACarroll, Madison61 min
May 15, 12:20 PM CDTSevere Thunderstorm WarningTSACarroll, Madison55 min
May 15, 12:26 PM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington64 min
May 15, 12:47 PM CDTSevere Thunderstorm WarningTSAMadison, Washington58 min
May 15, 12:50 PM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington3 hr
May 15, 1:08 PM CDTSevere Thunderstorm WarningTSAMadison, Washington67 min
May 15, 1:37 PM CDTFlash Flood WarningTSAMadison, Washington3 hr
May 15, 1:41 PM CDTSevere Thunderstorm WarningTSAMadison, Washington64 min
May 15, 2:07 PM CDTRiver Flood AdvisoryTSAFranklin, Johnson, Logan18 hr
May 15, 2:15 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin47 min
May 15, 2:49 PM CDTSevere Thunderstorm WarningTSAWashington37 min
May 15, 3:10 PM CDTSevere Thunderstorm WarningTSACrawford, Washington65 min
May 15, 3:52 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACrawford, Franklin, Sebastian53 min
May 15, 6:54 PM CDTSpecial Weather StatementTSAWashington66 min
May 15, 12:08 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee22 min
May 15, 12:25 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Washington50 min
May 15, 12:28 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee47 min
May 15, 12:47 AM CDTSpecial Weather StatementTSACreek28 min
May 15, 1:07 AM CDTSevere Thunderstorm WarningTSACraig, Mayes38 min
May 15, 1:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 15, 1:12 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Washington48 min
May 15, 1:32 AM CDTSpecial Weather StatementTSATulsa28 min
May 15, 1:43 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes47 min
May 15, 1:50 AM CDTSpecial Weather StatementTSACraig40 min
May 15, 1:57 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa36 min
May 15, 1:58 AM CDTSpecial Weather StatementTSAWagoner32 min
May 15, 2:06 AM CDTSpecial Weather StatementTSAMayes, Rogers24 min
May 15, 2:21 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner12 min
May 15, 2:32 AM CDTSevere Thunderstorm WarningTSADelaware25 min
May 15, 4:18 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah57 min
May 15, 4:24 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee66 min
May 15, 4:32 PM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah58 min
May 15, 4:46 PM CDTSevere Thunderstorm WarningTSAOkmulgee31 min
May 15, 4:56 PM CDTSevere Thunderstorm WarningTSAHaskell, Sequoyah64 min
May 15, 5:13 PM CDTSpecial Weather StatementTSASequoyah32 min
May 15, 5:22 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, LeFlore, Sequoyah53 min
May 15, 5:22 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Okfuskee, Okmulgee53 min
May 15, 5:27 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah52 min
May 15, 5:50 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALeFlore55 min
May 15, 6:05 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah55 min
May 15, 6:13 PM CDTSpecial Weather StatementTSAPittsburg62 min
May 15, 6:21 PM CDTSpecial Weather StatementTSAAdair54 min
May 15, 6:36 PM CDTSevere Thunderstorm WarningTSACherokee, Creek, Muskogee, Okmulgee, Rogers, Tulsa and 1 more54 min
May 15, 6:44 PM CDTSevere Thunderstorm WarningTSALeFlore12 min
May 15, 6:45 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore32 min
May 15, 6:59 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner46 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2022Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.